Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.02 segundos. 
1.
19 p, 504.7 KB Study of the period function of a two-parameter family of centers / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study the period function of ẍ = (1 x) p − (1 x) q , with p, q ∈ R and p > q. We prove three independent results. The first one establishes some regions in the parameter space where the corresponding center has a monotonous period function. [...]
2017 - 10.1016/j.jmaa.2017.02.054
Journal of mathematical analysis and applications, Vol. 452 (2017) , p. 188-208  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.